# SDR CALA2021120802302

- Difficulty date: December 8, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 110,740 hours, 17,064 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 112T47023
- Condition: Cracked
- Location: Lhw Str L-6.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- EA5725-01003 OP005 AD2018-11-14, 1EA CODE ''A'' FASTENER HOLE FOUND CRACKED AT LHW STR L-6.5 TRANSFER REF. NR LP 9131047 ORIGINATED BY EMP V924732 INTERVALS NOT TO EXCEED 12,000 CYCLES OR 32,000 FH''S (WHICHEVER COMES FIRST) THERE AFTER. DIP REQUIRED PER ECRA 5720-03248 PART 1.. ACCOMPLISH INSP''S PER ECRA 5720-03248 PT2 ON OR BEFORE THE ACFT REACHES 29,064 TFC OR 142739 TOTAL FH (WHICHEVER COMES FIRST). REPEAT THE INSP AT LH WING LOWER SKIN AT STR L-6.5 BETWEEN WSTA 990.2 - WSTA 1018.2 INTERIM REPAIRAS PER ECRA 5720-03248 REV ORG, PT 1. HAECO LOG 9131047, V920500, QC HX102369 ADD EMP:V920500 ACCOMPLISH THE INSPECTIONS PER THE LATEST REVISION OF ECRA TOMC-APPROVAL FROM SC1ELBYC COMMENT 5720-03248 PART 2 ON OR BEFORE THE AIRCRAFT REACHES 29,064 TOTAL FLIGHT CYCLES OR 142,739 TOTAL FLIGHT HOURS (WHICHEVER COMES FIRST). REPEAT THE INSPECTION AT INTERVALS NOT TO EXCEED 12,000 CYCLES OR 32,000 FLIGHT HOURS (WHICHEVER COMES FIRST) THEREAFTER. QC REVIEWED QC REVIEWED INIT: ON OR BEFORE 29,064 TAFC OR 142,739 TAFH WHICHEVER OCCURS FIRST WILL ITO TO RIR (-0284) RIR: NOT TO EXCEED 12,000 F/C OR 32,000 F/H WHICHEVER COMES FIRST.......LT RECORDS UPDATE
